Our expert says:
MTA, it sounds like something is causing your Eustachian tube to swell and block. This is usually do to an infection or an allergy, but it doesn’t have to be. The trick is now to find out what causes the swelling – something that is very difficult to do from this side of the screen. The next step would probably be to change the antihistamine (Telfast®) to a different one like Deselex®. If that doesn’t work, an MRI scan to see whether there is an anatomical reason for the blockage would probably be the next step. Maybe the easiest would be to first get a second opinion from a different ENT specialist. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.